Announcement

Collapse
No announcement yet.

Domperidone withdrawal... help?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Domperidone withdrawal... help?

    Hi, fellow posters,
    I am looking for some help. I took domperidone for 15 months in order to breastfeed my son. I started tapering off when I began to have PVC's (heart palpitations) on a regular basis. While I was tapering (I went down about 10 mg/week, starting at 90 mg/day), the symptoms became dramatically worse: terrible bouts of anxiety (racing heart, flooded with adrenalin, salivation, etc.), diarrhea, profound exhaustion, inability to regulate my temperature (chills), increased heartburn (I have GERD), vertigo, insomnia, and more PVCs and even some chest pain. They finally abated, except for some minor vertigo, about 2 weeks after I finished the last dose, and I thought I was done with that terrible nightmare. Then, about 5 weeks ago, even though I haven't touched the medication in months and had 3 months with no symptoms, it all came back with a vengeance. It started with more PVCs, then moved into profound exhaustion, then chronic, overwhelming nausea, and now terrible panic attacks every morning. I don't know what to do... no doctor seems able to help me (and they are all unwilling to believe that I could be having these symptoms this far out from discontinuing the medication). I've seen other accounts here on Infant Risk of a similar response, although in most cases it resulted from going cold turkey. I tapered very, very gradually, so I'm not sure why I would have such an extreme response? I am looking for advice from anyone who has been through this and/or can help. Thank you.
Working...
X